SMF

On the transcendency of the values of the modular function at algebraic points

On the transcendency of the values of the modular function at algebraic points

Hironori SHIGA
  • Année : 1992
  • Tome : 209
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 11J91
  • Pages : 293-305
  • DOI : 10.24033/ast.174

In this note we study an abelian variety $A$ defined over $\overline {\mathbb {Q}}$. We characterize the abelian variety of $CM$ type by its property of periods. The obtained result yields the criterion for algebraicity of the values of the Siegel modular function at algebraic points and of various other modular functions.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...